# SDR AALA20140715002

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 54,121 hours, 7,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 DOOR EMER LIGHT INOPERATIVE.  SECURED LAMP FOR RT NR 3 DOOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
